# SDR DXTA200300095

- Difficulty date: August 16, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 7,089 hours, 6,250 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT LOW SPEED TAXIING STRAIGHT AHEAD, ANTI SKID IS CYCLING MAKING THE BRAKES SLIP. AIRCRAFT RETURNED TO BLOCK.  FOUND NO FAULTS ON ANTI SKID FAULT DISPLAY UNIT.  ANTI SKID SELF-TEST CHECKED GOOD, VERIFIED PROPER BRAKE PRESSURE AT BOTH BRAKES IAW CE 560 MM CHAPTER 32-42-00.  OPS AND LEAK CHECK GOOD.
